T Nation

Increased from 100 to 120mg/wk. Heart Racing, Anxiety etc

So since changing from 100 to 120 mg a week I’ve had a pretty constant feeling of anxiousness for lack of a better word. Feel like heart is racing even though it isn’t, crawl out of my skin, and easily annoyed. I did have a few days when I was at 100 mg where I had a bit of the same feeling but this has been going on for a solid week now. Any thoughts?

I believe your body doesn’t like large infrequent injections, I’m the same way and do much better on frequent dosing.

How long have you been on 120mg weekly?

If you haven’t been on the same dosage for at least 6 weeks, then your levels aren’t even stable yet.

I’m doing bi weekly so 62.5 mg x2. I believe I’ve done 4 injections now at that dosage.

Maybe you are sensitive to the change in hormones, once it balances out it might get better.(6 weeks roughly I think) or maybe the extra Estrogen could be causing a problem.(does for me)

1 Like

You know your levels aren’t stable yet and you will have ups and down for another 4 weeks. I’m going through the same thing today, earlier my heart was beating strangely and not it’s back to normal. This will continue for another 2.5 weeks until I hit 6 weeks.

I have moments of anxiety that manifest mostly towards irritability and anger (Dr Jekyll & Mr. Hyde) that come and go throughout the day. I feel like I could rip somebody in half if they piss me off. I have seen my blood pressure change dramatically in the span of minutes, 135/80 - 170/100.

This is my body adapting to the new dosage.

I strongly believe you would do very well on frequent injections, more the better. I felt amazing on 10mg daily, no Dr Jekyll & Mr. Hyde and no more blood pressure spikes. Strange skin issues force me to stop and return to an EOD protocol.

How long have you been on TRT? This is typical stuff for someone in their first year.
Why did you raise your dose?
Have you had recent blood tests?

Trt since November. Raised the dose as my labs still had room for improvement.

Did you have any anxiety or heart issues before TRT?

I’m going through this right now as my doc just increased my dose. The only thing that allows me to calm down is the fact that I expected it. It’ll pass.

No issues prior, healthy laid back. I do recall when I did a cycle as a teen getting heart racing and palpitations. I’m sort of in the same boat as you just riding it out hoping it’s going to pass but it’s uncomfortable. Any idea on how long it’s taken for you in the past,?

I had this issue when I modified dosing as well. I couldn’t stand hearing many people talking at once or someone would interject while I’m talking to someone else and it would take everything to keep my mouth shut. However it was more of a “ahhh stop I’m going fucking crazy stop all this noise” than anger.

I get cortisol spikes when a new protocol is attempted, when testosterone swings low during fluctuations, my cortisol spikes which increases heart rates and palpitations. Testosterone lowers cortisol for me when levels are optimal.

That describes it quite well. I’m having awful sleep as well as the anxious feeling wakes me up constantly. So today is injection day do I skip, stay the same or lower dose back down?

To be honest I’m starting to wonder if it’s worth it. I’ve yet to notice any positive changes. With the exception of the first 2 weeks on androgel when I was supplementing my natural production

You would need to stay on new protocol for at least 6 weeks. If you don’t you will more than likely try this again in the future.

If symptoms are not getting better or worse then maybe go back to 100.
More is not better with trt. This is for life.

1 Like

How long until it went away?

You know it’s going to be worse when you quit. It will be very bad. No way I am quitting. You have to be patient man. I’ve been told The first year is hell. But once you dial it in , then you will love life.

Yes but how long after dosage change did you experience the anxiety?

These changes have a cascade effect. It can affect your thyroid hormones along with the e2, shbg ect ect. Not to mention hct, hemoglobin, blood pressure. Just takes time to stabilize and find your happy place but based on your comment that you havent seen positive changes means to me that the root issue is somewhere else. Thyroid or adrenals. Lifestyle. Stress. Serotonin. Hard to say really.

It goes away . I had these exact symptoms and I didn’t change anything. It vanished. 120 isn’t allot . It’s a good dose. Consider your health, and genetics. Do medicines usually cause problems for you? Family?